# SDR USAA000955

- Difficulty date: July 6, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 46,376 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM WITH CRACKS .375 INCH, BS 663, WL 208 UPPER T-CAP AND WEB BBL 0.  INSTALLED KIT PER TR 57-10-04.  (M)
